Discussions By Condition: Medical Stories

Not sure where this goes - quick question

Posted In: Medical Stories 1 Replies
  • Posted By: Anonymous
  • April 16, 2009
  • 09:23 AM

Hi everyone!
Apoligies if this has been asked (700 pages too many to read through!) but I had a B12 injection for fatigue 2 days ago and my stool is now very pale orangey yellow coloured.
Is this a possible side effect of the injection (its my first one)?
Why might this have happened?

Reply Flag this Discussion

1 Replies:

  • Hi everyone!Apoligies if this has been asked (700 pages too many to read through!) but I had a B12 injection for fatigue 2 days ago and my stool is now very pale orangey yellow coloured. Is this a possible side effect of the injection (its my first one)?Why might this have happened? Hi mmmmm, Even by injection, much of b12 is excreted in the bile and can contribute an orangy to pink type color if the stool is otherwise light in color. However, as most b12 from injection is excreted in the urine within a few hours it would be unusual if your kidneys are working normally. B12 injections normally don't change stool color. Depending upon where you live the b12 injected was either cyanob12 or hydroxyb12 most likely. Both of those are not very effective compared to the active b12s which are 100 to 10,000 times more active. If you want to find out how to have effective b12 for fatigue and often many more symptoms, up to hundreds more, come on over to the b12 thread you say is too long to read and start at the last page.
    Freddd 3576 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.